Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to manage body weight while being on insulin?

Hi there;
I was looking through the drug fact sheets for Pramlintide(Symlin). I'm researching different solutions to manage my weight gain since I've started using insulin. In two years I've gone from 132lbs to 148lbs. The more weight I gain the more insulin I have to take. It's very discouraging. I can't see how this cycle is helping me.
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
weight gain in diabetics shows good diabetic control. find 50% vegetable and fruits in each of ur meal. donot try any medications , it can confuse ur body. trekking should do wonders.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Small reduction in the Insulin dose / increasing the exercise and modifying the diet - will help
A dietician will be of great help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor